# SDR AALA202502053872

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,259 hours, 18,702 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D LOCK VERY DIFFICULT TO LOCK AND UNLOCK. ADJUSTED LAVATORY DOOR, OPERTIONAL CHECKS GOOD. PER GPM 02-01-2B.
